Previous |  Up |  Next


Title: Über das Gräffesche Verfahren (German)
Title: On the Gräffe method (English)
Author: Fiedler, Miroslav
Language: German
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 5
Issue: 4
Year: 1955
Pages: 506-516
Summary lang: Russian
Category: math
MSC: 65.3X
idZBL: Zbl 0068.32202
idMR: MR0082190
DOI: 10.21136/CMJ.1955.100167
Date available: 2008-06-09T12:48:13Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] S. Brodetsky G. Smeal: On Graeffe's Method for Complex Roots of Algebraic Equations.Proc. Cambridge Phil. Soc. 22 (1924), 83-87.
Reference: [2] D. H. Lehmer: The Graeffe Process As Applied to Power Series.MTAC 1 (1945), 377-383. Zbl 0061.26811, MR 0012913


Files Size Format View
CzechMathJ_05-1955-4_8.pdf 1.104Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo